# SDR SWIA2021081860350

- Difficulty date: June 25, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 333 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE IN FUSELAGE SKIN JUST FWD OF FS333.00 BETWEEN STGR 27 AND STGR 26R FROM REMOVAL OF RIVET SECURING DRAIN DOUBLER.     (C-CHECK RO 8/16/2021)    UPSIZED HOLE TO 0.225", FABRICATED AND INSTALLED NEW DOUBLER REF REO 670-53-21-2072 REV -A DATED 2021-07-05. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
